On the multiplicative group generated by { [ 2 n ] n | n ∈ N } II

Kátai, Imre and Phong, Bui Minh: On the multiplicative group generated by { [ 2 n ] n | n ∈ N } II. Acta scientiarum mathematicarum, (81) 3-4. pp. 431-436. (2015)

[img] Cikk, tanulmány, mű
math_081_numb_003_004_431-436.pdf
Hozzáférés joga: Campus

Download (612kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2015
Volume: 81
Number: 3-4
Page Range: pp. 431-436
ISSN: 0001-6969
Language: angol
Heading title: Algebra
DOI: https://doi.org/10.14232/actasm-014-327-y
Uncontrolled Keywords: Algebra
Additional Information: Bibliogr.: p. 436.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 17. 10:36
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/36388

Actions (login required)

View Item View Item